Sets in Abelian groups with distinct sums of pairs

Research output: Contribution to journalArticleScientificpeer-review

Standard

Sets in Abelian groups with distinct sums of pairs. / Haanpää, Harri; Östergård, Patric.

In: Journal of Number Theory, Vol. 123, No. 1, 2007, p. 144-153.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Haanpää, Harri ; Östergård, Patric. / Sets in Abelian groups with distinct sums of pairs. In: Journal of Number Theory. 2007 ; Vol. 123, No. 1. pp. 144-153.

Bibtex - Download

@article{e04ca0f478834f85adbf19ae83e1fe5c,
title = "Sets in Abelian groups with distinct sums of pairs",
keywords = "additive base, backtrack search, difference base, packing, additive base, backtrack search, difference base, packing, additive base, backtrack search, difference base, packing",
author = "Harri Haanp{\"a}{\"a} and Patric {\"O}sterg{\aa}rd",
year = "2007",
language = "English",
volume = "123",
pages = "144--153",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Sets in Abelian groups with distinct sums of pairs

AU - Haanpää, Harri

AU - Östergård, Patric

PY - 2007

Y1 - 2007

KW - additive base

KW - backtrack search

KW - difference base

KW - packing

KW - additive base

KW - backtrack search

KW - difference base

KW - packing

KW - additive base

KW - backtrack search

KW - difference base

KW - packing

UR - http://dx.doi.org/10.1016/j.jnt.2006.06.007

M3 - Article

VL - 123

SP - 144

EP - 153

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -

ID: 3476351